Results 1 to 4 of 4

Thread: leakage

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1

    leakage

    im currently on oxybutinin and it was perfectly working find and 5 months later, here iam having the problem again, could it be spasm to the stomach or dont know but doc suggest celeflex something like that or increase of valium.... just looking for an explaination or suggestion!!!! remind that the increase of oxybut didnt solve the matter.... thx
    life begins when you walk in spirit papito189@gmail.com

  2. #2
    I take that and still have some leakage, but not like I did before starting to take it.
    Go Georgia Bulldogs

  3. #3
    Sounds like you need to see your urologist. You may need urodynamics done again, and adjustment of your dose or addition of other anticholenergic drugs.

    (KLD)

  4. #4
    i went to a urologist and he gave me enablex and it work out, with the leakage but this morning, the side affect leaves me a lil arouse in the mornings and i ended up having a hard time cathing so i jammed being frusrtrated and all, but now is been a lil bloody and im concern, not real bad as to leaking everywhere but after the cath, the tube in the end is but a inch fill with blood and after a squeeze somewhat a little more comes out after a wipe. doctor or give it a chance to heal?
    life begins when you walk in spirit papito189@gmail.com

Similar Threads

  1. New leakage
    By mkusiak in forum Care
    Replies: 1
    Last Post: 01-28-2008, 08:04 PM
  2. Replies: 3
    Last Post: 10-09-2007, 06:45 PM
  3. Replies: 0
    Last Post: 04-16-2007, 03:15 AM
  4. Replies: 4
    Last Post: 10-30-2003, 10:25 AM
  5. Replies: 5
    Last Post: 03-26-2003, 11:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •